Buy it Again
Mucinex Fast-Max Liquid Medicine Congestion & Headache Maximum Strength - 6 Fl. Oz.

Mucinex Fast-Max Liquid Medicine Congestion & Headache Maximum Strength - 6 Fl. Oz.

Active Ingredients: In Each 20 ml: Acetaminophen (650 mg), Guaifenesin (400 mg), Phenylephrine HCl (10 mg). Purpose: Pain Reliever/Fever Reducer, Expectorant, Nasal Decongestant. Inactive Ingredients: Anhydrous Citric Acid, Edetate Disodium, FD&C Blue 1, FD&C Red 40, Flavors, Glycerin, Propyl Gallate, Propylene Glycol, Purified Water, Sodium Benzoate, Sorbitol, Sucralose, Trisodium Citrate Dihydrate (May Contain This Ingredient), Xanthan Gum.
Congestion & Headache, Maximum Strength

Other Information: Each 20 ml contains: sodium 12 mg. Store between 68-77 degrees F (20-25 degrees F). Dosing cup provided. Do not refrigerate. Misc: Acetaminophen - Pain reliever/fever reducer. Guaifenesin - Expectorant. Phenylephrine HCl - Nasal decongestant. For ages 12+. Relieves headache & fever. Relieves nasal & chest congestion. Thins & loosens mucus. Maximum strength (per 4-hour dose). Questions? 1-866-mucinex (1-866-682-4639). You may also report side effects to this phone number. Health. Hygiene. Home. Please visit our website www.mucinex.com.

More

Product Attributes
Warning Contains: Warnings: Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening, blisters, rash; if a skin reaction occurs, stop use and seek medical help right away. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take: more than 6 doses in 24 hours, which is the maximum daily amount; with other drugs containing acetaminophen; 3 or more alcoholic drinks daily while using this product. Do not use: with any other drug containing acetaminophen (prescription or nonprescription) (if you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist); if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug (if you do not know if your prescription drug conta
Directions Directions: Do not take more than directed (see overdose warning). Do not take more than 6 doses in any 24-hour period. Measure only with dosing cup provided. Do not use dosing cup with other products. Dose as follow or as directed by a doctor. Adults and Children 12 Years of Age and Older: 20 ml in dosing cup provided every 4 hours. Children Under 12 Years of Age: Do not use.
About the Producer Reckitt Benckiser
Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.